# SDR SB06009

- Difficulty date: January 22, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Engine: Cfmint CFM563B2
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Broken
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DURING CRUISE, CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN WAS CLIMBING THROUGH 10,500 FEET. CREW ACCOMPLISHED QUICK REF PROCEDURES WHICH REQUIRED THEM TO DEPLOY CABIN OXYGEN MASKS. CREW TRIED SEVERAL MODES TO RECOVER CABIN WITH NO HELP. FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. AN EMERGENCY WAS DECLARED. MAINTENANCE REPLACED BROKEN CLAMP ON APU AIR LINE AT KEEL BEAM CONNECTION TO AFT CARGO BIN. PERFORMED LEAK CK DOWN RATE CHECK IAW JOB CARD J321-30-00. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND RT PACK VALVE. OPS CHECK GOOD. ALSO, FOUND A 6 INCH SECTION OF FWD CARGO DOOR SEAL OUT OF RETAINER AT LOWER FORWARD CORNER. REINSTALLED SAME. REMOVED AND REPLACED OXY GEN, REPACKED MASKS.
